# SDR DXTA200601424

- Difficulty date: June 4, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N347QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600357
- Aircraft time: 6,965 hours, 6,348 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, MODERATE ELECTRICAL ODOR IN CABIN, ESPECIALLY ALONG CEILING AREA NEAR DOOR. NO VISIBLE SMOKE. ODOR DISAPATED DURING DESCENT. CONDITIONS: FL400, NIGHT, VMC, CABIN LIGHTING ON, DIVERTED TO GSO.   UNABLE TO DUPLICATE DISCREPANCY AT THIS TIME, REMOVED COALESER SOCK AND CLEANED, NO DEFECTS NOTED, REMOVED CABIN OVERHEAD AND VERIFIED ELECTRICAL CONNECTIONS, NO DEFECTS NOTED.  ALL WORK DONE MM 21-20-00.
